Originally Posted by solofelix
I have the same.
Sometimes I feel what comes after H.Pylori treatment is as bad if not worse (In my case) as the H.Pylori.
Since my treatment over two yrs ago I now have AR/GERD and a Hiatal-Hernia.
Nausea ,Belching and Gnawing stomach are an every day occurrence despite all sorts of medication.
My Dr thinks mine has returned but any further treatment I shall avoid, if the after effects are like this.
Good Luck to all fellow sufferers . Solofelix.
My chronic gastritis is under control now...but not heal yet.. Just no pain.. But on very bland diet. not sure what will happen if I eat something with a little sauce?? Sigh! But!!!! Here comes another problem for me... Lower intestine! I developed MAJOR gas/bloating no matter what I eat to the extend that my abdomen above belly button wanna explode n pain! Like it can no longer hold any further gas. Not sure if the pain was cause by intestine wall being stretch too long and causing iritation on lining? Not sure! I press it deep down, no pain. But if I press it one after another (faster speed), it pain! My intestine oso so noisy that I can feel it moving (gas or intestine movement)? I tried Simithicone , Anti-Spasm, Slow down gut movement medicine, all failed... Only Activated Charcoal provide me some release due to its ability to absorb intestinal gas, but that's not what I want... Because once I stop taking it, gas keep on producing! I don't know why!!! Anyone experience this or know why? Could it be the PPI? But I have stop it for 11 days now.... no improvement......... Help!!!!